# SDR RAIA00502032

- Difficulty date: February 27, 2005
- Submitted: March 13, 2005
- Operation: Air carrier
- Aircraft: N814HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 15,195 hours, 14,820 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 23092900001
- Part serial: 200
- Condition: Inoperative
- Location: Nlg
- Part time: 14,737 hours, 14,203 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR WILL NOT RETRACT.  MAINTENANCE REMOVED AND REPLACED NLG UPLOCK BOX.
